# SDR USAA20100426SB060

- Difficulty date: April 26, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT LEFT AFT SERVICE DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER PER MM 33-51-51.  REINSTALLED BATTERY PACK.  OPERATIONAL CHECK GOOD.
